Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

MathSciNet review: 1567535
Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Shmuel Agmon
Title: Lectures on exponential decay of solutions of second-order elliptic equations: bounds on eigenfunctions of $N$-body Schrödinger operators
Additional book information: Mathematical Notes, Vol. 29, Princeton University Press, Princeton, New Jersey, 1982, 118 pp., $10.50. ISBN 0-6910-8318-5.

References [Enhancements On Off] (What's this?)

Review Information:

Reviewer: Percy Deift
Journal: Bull. Amer. Math. Soc. 12 (1985), 165-169